Title
Optimal transport and integer partitions Optimal transport and integer partitions
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
Amsterdam ,
Subject
Mathematics
Source (journal)
Discrete applied mathematics. - Amsterdam
Volume/pages
190(2015) , p. 75-85
ISSN
0166-218X
ISI
000356751400008
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
We link the theory of optimal transportation to the theory of integer partitions. Let P(n) denote the set of integer partitions of n is an element of N and write partitions pi is an element of P(n) as (n(1),..., n(k)(pi)). Using terminology from optimal transport, we characterize certain classes of partitions like symmetric partitions and those in Euler's identity vertical bar{pi is an element of P(n) vertical bar all n(i) diatinct}vertical bar = vertical bar{pi is an element of P(n) vertical bar all n(i) odd}vertical bar. Then we sketch how optimal transport might help to understand higher dimensional partitions. (C) 2015 Elsevier B.V. All rights reserved.
Full text (open access)
https://repository.uantwerpen.be/docman/irua/43874a/fb75f7cc.pdf
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000356751400008&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000356751400008&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle